# SDR SWAA2022012507559

- Difficulty date: June 7, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 41,488 hours, 24,170 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA 1016 BULKHEAD L/H FLOOR WEB HAS CORROSI ON AS MARKED LBL4 TO LBL9. / REMOVED AND REPLACED FLOOR WEB AT STA 1016; LBL 4-LB L 9 IN AFT WET AREA IAW SRM 51-40-02 AND BOEING DRAW ING 147A5600 REV B; ID 32 REMOVED AND REINSTALLED AP U DUCT IAW SRM 51-40-02 AND AMM 36-13-02-000-807. LE AK CHECKED APU DUCT IAW AMM 36-13-01-000-807. CHECKE D APU DUCT IAW AMM 36-13-01-000-807. NO LEAKS NOTED. ORIGINAL THICKNESS .020' MATERIAL REMOVED .011' MAT ERIAL REMAINING .009' OUT OF LIMITS IAW SRM 53-70-51 -1A-1
